# SDR CA021029001

- Difficulty date: October 17, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Make and model: Skrsky S76A
- Aircraft time: 22,146 hours
- Engine: Allsn 250C30S
- System (JASC): 7250 · Turbine Section
- Part: Stator
- Condition: Debonded
- Location: Engine
- Part time: 12,683 hours, 23,800 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) NR 2 ENGINE CHIP LIGHT CAME ON IN FLIGHT. FINE HAIR LIKE METAL FOUND ON FORWARD CHIP PLUG. TURBINE REMOVED AND SENT TO SAL FOR TEAR DOWN AND INSPECTION. SILVER PLATING ON 3537 LAB STATOR FOUND DEBONDED CAUSING FINE SILVER SHAVING TO PEEL OFF. STATOR REPAIRED. TURBINE REINSTALLED AND RETURNED TO SERVICE.
